# SDR QXEA9800710

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT IN OUTER SKIN APPROXIMATELY 9 BELOW HANDLE ACCESS DOOR OF AFT CARGO DOOR.  REPAIRED IAW FOKKER SRM 52-01-01, FIGURE 7, PARAGRAPH 5 AND 2.
